# SDR GLBA97071

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GL
- Make and model: Beech 1900C
- Aircraft serial: UC171
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Ind
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PGA - LEFT FUEL FLOW INDICATOR INOPERABLE.  RETURNED TO GATE AND MEL'D LEFT FUEL FLOW.  (X)
